MathSciNet Relay Station
MathSciNet bibliographic data
MR1808536 65M70 (65T60)
Wan, De Cheng; Wei, Guo Wei The study of quasi wavelets based numerical method applied to Burgers' equations. Appl. Math. Mech. (English Ed.) 21 (2000), no. 10, 1099–1110; translated from Appl. Math. Mech. 21 (2000), no. 10, 991--1001(Chinese)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement